MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 40MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 40MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-40-13
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Joint Laxity (4526); Joint Impingement (4834); Bone Notching (4890)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial reverse total shoulder replacement on the left side.Subsequently, the patient experienced instability and bone notching.As a result, approximately two years and three-months post-surgery, the patient underwent a revision.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available at this time.This is report 1 of 2 for this event/patient.
 
Additional Manufacturer Narrative
D10: 320-10-05 - equinoxe reverse tray adapter plate tray +5: sn# (b)(6), 320-15-05 - eq rev locking screw: (b)(6), 320-20-00 - eq reverse torque defining screw kit: sn# (b)(6), 320-32-40 - expanded glenosphere, 40mm, for small reverse: sn# (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported was likely the result of instability and prosthesis wear of the humeral liner as reported.The inferior wear observed on the explanted humeral liner likely occurred due to impingement between the liner and native glenoid bone.It remains unclear if the observed wear contributed to the reported instability.Instability and the series of events cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation and post-operative or pre-revision radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 40MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22698945
Report Number1038671-2025-02666
Device Sequence Number9010982
Product Code KWS
UDI-Device Identifier10885862535061
UDI-Public10885862535061
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2025
Device Catalogue Number320-40-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date10/29/2025
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age40 YR
Patient SexFemale